It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Hi Rob

Re: Hi Rob

[ Back to Messages ]

Message

Posted by Rob on November 06, 2000 at 04:13:04:

In Reply to: Hi Rob posted by Joan on November 03, 2000 at 10:06:17:

:Hello!

Thanks for replying. I went back to my doctor and they'd given me the wrong prescription
so I'm back on venlafaxine now, which seems to bliss me out a bit more - I didn't like
Seroxat at all and the other one they gave me by mistake was the same stuff and did the same
things to me as Seroxat.

Thanks again for replying, it's nice to know someone listens

Rob




Follow Ups




All times are GMT -7. The time now is 05:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!